# SDR CALA2025071106452

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 97,329 hours, 21,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROPE HANGING OUT OF  SLIDE AT DOOR 1R ROPE SECURED AS REQUIRED. NO OTHER DEFECTS NOTED AS THIS TIME. DOOR ARMED AND DISARMED SEVERAL TIMES , FOUND SATISFACTORY. OPERATIONAL CHECK OF DOOR CARRIED OUT, FOUND SATISFACTORY.
